# SDR 2007UALA04084

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 49,542 hours, 9,520 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN ALL SEAT EEL INOP.  REPLACED POWER SUPPLY
